Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

Search Results

Filter
  • 1-10 of  355 results for ""GUCKENHEIMER, John""

Your Filters

Reset filters
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

PRINCIPAL FOLIATIONS OF SURFACES NEAR ELLIPSOIDS.

Subjects: *IRRATIONAL numbers; *LEBESGUE measure; *CANTOR sets

  • Source: New Zealand Journal of Mathematics. 2021, Vol. 52, p361-379. 19p.

Record details

×
  • 1-10 of  355 results for ""GUCKENHEIMER, John""